I have been taking Lomotil for years to treat IBS mainly caused by stress. My circumstances have changed now, and I'm feeling much better but when I don't take it I get abdominal pain and dizzy spells. A small dose of Lomo takes me back to normal. Have other members encountered this?
Yes, it can cause withdrawals but usually not unless you are taking high doses but perhaps you are sensitive or it is just because you were on it so long. Diphenoxylate hydrochloride is an opioid type medication chemically related to meperidine (Demerol). You may need to taper the drug. Talk to your Dr about a taper schedule and how to discontinue.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jul 2013 • 7 answers
Updated 17 Feb 2012 • 5 answers
Updated 28 Dec 2012 • 2 answers
Updated 2 Jan 2013 • 2 answers
Updated 25 Mar 2017 • 5 answers